# SDR AALA20130710010

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 38,693 hours, 18,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FS SKIN AT STATION 1380, LONGERON 14 RT.  INSTALLED REPAIR DOUBLER IAW SRM 53-01-00 FIGURE 2 SHEET3.
